MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO ELECTRODES WITH REDI-PAK PRECONNECT SYSTEM; ELECTRODE, ELECTROCARDIOGRAPH, MULTI-FUNCTION

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO ELECTRODES WITH REDI-PAK PRECONNECT SYSTEM; ELECTRODE, ELECTROCARDIOGRAPH, MULTI-FUNCTION
Catalog Number 11996-000017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The saskatchewan health authority contacted stryker to report that a hospital reported the quick combo pads burned a patient's chest.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
 
Additional Manufacturer Narrative
Additional information: the customer declined to return the quik combo electrodes to stryker for evaluation.As such, the reported issue could not be verified or duplicated and a conclusive root cause of the reported issue could not be determined.Customer confirmed a second degree burn with minor first aid to treat burn.
 
Event or Problem Description

Brand Name
QUIK-COMBO ELECTRODES WITH REDI-PAK PRECONNECT SYSTEM
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH, MULTI-FUNCTION
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key21810814
Report Number0003015876-2025-00726
Device Sequence Number7328900
Product Code DRX
UDI-Device Identifier00883873784969
UDI-Public00883873784969
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000017
Device Lot Number420194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN STRYKER REDMOND PRODUCT.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown